American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[2] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[3] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak. Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$. J. Amer. Math. Soc. 16 (2003) 139-183. MR 1937203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1